Alert archive / Pennsylvania / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS State College, PA

August 3, 2014Centre County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 3, 2014, 12:14 PM EDT for Centre County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 12:14 PM EDT (16:14 UTC)
Expired
Aug 3, 2014, 3:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Centre County, PA

The radar

The State College radar (KCCX), 20 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 12:34 PM EDTFLASH FLOODState College, PAFLASH FLOODING IN DOWNTOWN STATE COLLEGE
Aug 3, 12:48 PM EDTFLASH FLOOD2 E State College, PAFLOODING ALONG RT. 26 EAST OF STATE COLLEGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 4.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
704 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WGUS51 KCTP 031614
FFWCTP
PAC027-031915-
/O.NEW.KCTP.FF.W.0015.140803T1614Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 315 PM EDT

* AT 1211 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN EXTENDING FROM 
  ROCK SPRINGS THROUGH PINE GROVE MILLS...STATE COLLEGE TO 4 MILES 
  WEST OF BELLEFONTE. UP TO ONE INCH OF RAIN HAS ALREADY 
  FALLEN...WITH TORRENTIAL RAINFALL RATES DETECTED BY DOPPLER RADAR 
  WITHIN THIS SLOW MOVING BAND. MOVEMENT WAS TO THE NORTH AT 10 
  MILES PER HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STATE COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG...
  PLEASANT GAP...LEMONT...HOUSERVILLE...PINE GROVE MILLS...
  RAMBLEWOOD...ROCK SPRINGS...UNIVERSITY PARK AIRPORT...PENNSYLVANIA
  MILITARY MUSEUM AND PENNSYLVANIA STATE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES. HEED ANY ROAD CLOSURES. PLEASE 
REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO 
SO SAFELY.

&&

LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
      4074 7784 4069 7794

$$

DEVOIR
2 follow-up statements
220 
WGUS71 KCTP 031747
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT SUN AUG 3 2014

PAC027-031915-
/O.CON.KCTP.FF.W.0015.000000T0000Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRE PA-
147 PM EDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTH CENTRAL CENTRE COUNTY...

AS OF 133 PM EDT...NUMEROUS REPORTS OF FLASH FLOODING IN AND AROUND 
STATE COLLEGE HAD BEEN RECEIVED...WHERE OVER TWO INCHES OF RAIN HAVE 
ALREADY FALLEN TODAY...MOST OF IT OCCURRING THIS AFTERNOON. STANDING 
WATER HAS PARTIALLY CLOSED ROUTE 322 ATHERTON STREET AS WELL AS 
ROUTE 26 EAST COLLEGE AVENUE NEAR THE THOMPSON RUN WATERSHED.   
 
ADDITIONAL SHOWERS WILL TRACK ACROSS THE WARNING AREA THROUGH 200 
PM...CONTINUING RUNOFF FROM EARLIER HEAVY RAINFALL. THE FLASH FLOOD 
WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CENTRE COUNTY UNTIL 315 
PM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... STATE 
  COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG... PLEASANT 
  GAP...LEMONT...HOUSERVILLE...PINE GROVE MILLS... RAMBLEWOOD...ROCK 
  SPRINGS...UNIVERSITY PARK AIRPORT...PENNSYLVANIA MILITARY MUSEUM 
  AND PENNSYLVANIA STATE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
      4074 7784 4069 7794

$$

DEVOIR
731 
WGUS71 KCTP 031914
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT SUN AUG 3 2014

PAC027-031922-
/O.EXP.KCTP.FF.W.0015.000000T0000Z-140803T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRE PA-
314 PM EDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CENTRE COUNTY WILL
EXPIRE AT 315 PM EDT...

THE FLOOD WATERS HAVE RECEDED IN MOST LOCATIONS AND ARE NO LONGER 
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. WHILE ADDITIONAL 
SCATTERED SHOWERS ARE EXPECTED LATE THIS AFTERNOON AND 
EVENING...THEY SHOULD BE BRIEF AND MUCH LIGHTER THAN THE EARLIER 
RAIN. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4070 7797 4093 7783 4092 7771 4074 7782
      4074 7784 4069 7794

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 10:43 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 3, 10:43 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 AM EDT SUN AUG 3 2014

.SYNOPSIS...
THE REGION REMAINS UNDER A BROAD TROUGH OF LOW PRESSURE AND
SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL IMPACT
MOST OF CENTRAL PENNSYLVANIA THIS AFTERNOON THROUGH LATE TONIGHT.
TEMPERATURES WILL BE SEVERAL DEGREES BELOW AVERAGE DUE TO THE
CLOUDS AND RAINFALL TODAY. THE TROUGH WILL WEAKEN SLOWLY
BEGINNING ON MONDAY WITH TEMPERATURES WARMING CLOSER TO AVERAGE
AND A GENERAL DECREASE IN RAINFALL CHANCES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INCREASING FLASH FLOOD THREAT IS THE MAIN FOCUS THIS
MORNING...WITH LOCAL SLOW MOVING HEAVY RAINERS CAPABLE OF WELL
OVER 2" PER HOUR RATES. COMPLICATING FACTOR IS FAIRLY ELEVATED
1-HR..3-HR AND 6-HR FFG ACROSS PORTIONS OF CENTRAL MOUNTAIN
REGION EXTENDING NORTHEAST TO THE LYCOMING VALLEY AND ENDLESS
MOUNTAIN REGION. HOWEVER...GIVEN FAVORABLE TRACK AND DIURNAL
TIMEING OF UPPER TROF INTO SOUTHWEST AND CENTRAL PA LATER TODAY
AND NESDIS INPUT REGARDING LOW UPSTREAM EQUILIBRIUM LEVEL TEMPS
DRIFTING INTO CENTRAL PA...ALONG WITH LAGGING DEEP LAYER
MOISTURE...A FLASH FLOOD WATCH IS PRUDENT FOR MOST OF CENTRAL
PA...WITH THE EXCEPTION OF FAR EASTERN AND SOUTHEAST AREAS (LOWER
SUSQ).

ALL AREAS WILL BE UNDER THE GUN FOR SLOW MOVING HEAVY RAINERS
THIS AFTERNOON INTO THIS EVENING...AS UPPER TROF DRIFTS ENE
THROUGHOUT THE DAY. THE HIGHEST PWATS AND HEAVIEST RAINFALL WILL
REMAIN EAST OF CWA ALONG THE ATLANTIC SEABOARD. HEAVY DOWNPOURS
WILL OCCUR WITH LOCAL PONDING AND AT LEAST MINOR FLOODING
EXPECTED IN AREAS WHERE THEY LINGER TOO LONG OR TRAIN...IN WHICH
CASE FLASH FLOODING CAN RESULT. WIDESPREAD CLOUD COVER ALONG WITH
THE SHOWER ACTIVITY WILL KEEP TEMPERATURES MAINLY IN THE 70S FOR
HIGHS REGIONWIDE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
TROUGH AXIS FINALLY SWINGS EAST OF CWA TONIGHT WITH DRIER NW FLOW
DEVELOPING OVER NIGHT. WILL STILL HAVE HIGH POPS THROUGH THE
EVENING HOURS AS CONVECTION WINDS DOWN. WITH DRIER AIR AND
DECREASING CLOUDS LATE...TEMPERATURES AND DEWPOINTS WILL DROP OFF
TO MORE COMFORTABLE LEVELS BY MORNING. PATCHY FOG ALSO POSSIBLE
IN THE VALLEYS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
NW FLOW ON MONDAY INTO TUESDAY WITH THE FRONTAL BOUNDARY EAST OF
THE AREA. WILL SEE RATHER LARGE DIURNAL TEMPERATURE SWINGS FOR
EARLY AUGUST...WITH LOWS IN THE 50S AND HIGHS INTO THE 80S WITH
COMFORTABLE AFTERNOON HUMIDITY LEVELS. TROF REINFORCES OVER THE
NE ON WEDNESDAY AS SHORTWAVE/FRONTAL BOUNDARY DROPS SOUTH OUT OF
ONTARIO. THIS WILL BE THE FOCUS OF SHOWER AND THUNDERSTORM
ACTIVITY MAINLY ON WEDNESDAY. WITH THE INCREASE IN CLOUDS AND
MOISTURES TEMPERATURES WILL FALL BACK SOME. FRONTAL BOUNDARY LOOKS
TO CLEAR THE CWA WED NIGHT WITH A REINFORCING SHOT OF COOLER AND
DRIER WEATHER TO END THE WORK WEEK...WITH ANOTHER ROUND OF COOL
MORNINGS AND COMFORTABLE AFTERNOONS HEADING INTO NEXT WEEKEND.
STILL NO SIGNIFICANT HEAT IN THE FORECAST THIS WEEK. SO FAR THERE
HAVE BEEN NO 90 DEGREE DAYS IN STATE COLLEGE YET THIS SUMMER. THE
LAST YEAR THAT STATE COLLEGE FAILED TO REACH 90 DEGREES WAS 10
SUMMERS AGO IN 2004.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
TROUGH PERSISTS OVER THE REGION...WITH GENERALLY MVFR WITH SOME
IFR CONDITIONS ACROSS CENTRAL PA. ONGOING SHOWER ACTIVITY WILL
CONTINUE TODAY UNDER TROUGH...WITH NORTHERN PORTION OF CWA SEEING
THE BULK OF ACTIVITY THROUGH MIDDAY.

LATER TODAY...SCT-NMRS SHOWERS WITH A FEW TSTMS POSS AREAWIDE
WITH LOCAL RESTRICTIONS...BUT OTHERWISE CONDITIONS SHOULD BE
PRIMARILY VFR. SCT CONVECTION LINGERS INTO THE EVENING
HOURS...FOLLOWED BY ANOTHER DROP TO GENERALLY MVFR CONDITIONS
OVERNIGHT IN FOG/LOWER CIGS.

OUTLOOK...
MON...POSSIBLE AM FOG AREAS MVFR/IFR. OTHERWISE MAINLY VFR.
TUE...SCATTERED SHRA/TSRA WITH APPROACHING COLD FRONT.
WED...SCATTERED SHRA/TSRA.
THU...MAINLY VFR. PATCHY FOG POSSIBLE EARLY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-045-046-049>052-056-063.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...ROSS
LONG TERM...ROSS
AVIATION...RXR
Hazardous weather outlook, Aug 3, 10:33 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT SUN AUG 3 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049>052-056-
063-041445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-PERRY-CUMBERLAND-
1033 AM EDT SUN AUG 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-053-057>059-064>066-041445-
SULLIVAN-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1033 AM EDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING SHOWERS WITH HEAVY DOWNPOURS ARE LIKELY THIS AFTERNOON
AND THIS EVENING. LOCAL PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Aug 3, 9:49 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 AM EDT SUN AUG 3 2014

PAZ018-019-031445-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
949 AM EDT SUN AUG 3 2014

...SPECIAL WEATHER STATEMENT...

AT 947 AM EDT...DOPPLER RADAR INDICATED A SLOW MOVING LINE OF
SHOWERS CONTAINING HEAVY DOWNPOURS ALONG A LINE EXTENDING FROM NEAR
SNOW SHOE TO NEAR PINE GROVE MILLS...AND MOVING NORTH AT 10 MPH.
VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR...
  MILESBURG AROUND 950 AM EDT.
  BELLEFONTE AND PLEASANT GAP AROUND 1035 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE UNIVERSITY PARK
AIRPORT...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA MILITARY MUSEUM...
PENNSYLVANIA STATE UNIVERSITY AND UNIONVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 158.
 INTERSTATE 99 BETWEEN MILE MARKERS 73 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY LEAD
TO PONDING OF WATER ON ROADWAYS AND VERY POOR VISIBILITY ON
HIGHWAYS.

&&

LAT...LON 4077 7773 4072 7777 4074 7782 4073 7787
      4101 7791 4118 7784 4118 7780
TIME...MOT...LOC 1347Z 198DEG 8KT 4101 7788 4073 7784

DEVOIR
Special weather statement, Aug 3, 9:52 AM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
952 AM EDT SUN AUG 3 2014

PAZ026-027-031445-
MIFFLIN PA-HUNTINGDON PA-
952 AM EDT SUN AUG 3 2014

...SPECIAL WEATHER STATEMENT...

AT 951 AM EDT...DOPPLER RADAR INDICATED SHOWERS CONTAINING HEAVY
DOWNPOURS ALONG A LINE EXTENDING FROM NEAR ALLENSVILLE TO NEAR
RAYSTOWN DAM TO NEAR MOUNT UNION TO NEAR WATERFALL...AND MOVING
NORTHEAST AT 10 TO 15 MPH. VERY HEAVY RAIN WILL BE POSSIBLE WITH
THESE SHOWERS.

THESE SHOWERS WILL BE NEAR...
  ALLENSVILLE AROUND 1000 AM EDT.
  MOUNT UNION AROUND 1010 AM EDT.
  BELLEVILLE AND STRODES MILLS AROUND 1030 AM EDT.
  LEWISTOWN AND REEDSVILLE AROUND 1040 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE ORBISONIA...
KISTLER...CASSVILLE...THREE SPRINGS...NEWTON HAMILTON...BARRVILLE...
MAPLETON...SALTILLO...MILL CREEK AND MCVEYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY LEAD TO
PONDING OF WATER ON ROADWAYS AND VERY POOR VISIBILITY ON HIGHWAYS.

&&

LAT...LON 4014 7809 4015 7812 4034 7806 4056 7789
      4075 7758 4061 7759 4042 7770 4038 7775
      4035 7774 4022 7781 4012 7804
TIME...MOT...LOC 1351Z 235DEG 12KT 4053 7788 4042 7797 4038 7799 4019
7805

DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:01 PM EDTFlash Flood WarningCTPElk, McKean3 hr
Aug 2, 9:07 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean113 min
Aug 3, 9:49 AM EDTSpecial Weather StatementCTPCentre56 min
Aug 3, 9:52 AM EDTSpecial Weather StatementCTPHuntingdon, Mifflin53 min
Aug 3, 10:02 AM EDTAreal Flood AdvisoryCTPClinton, Lycoming3 hr
Aug 3, 10:32 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 19 more9 hr
Aug 3, 10:52 AM EDTAreal Flood AdvisoryCTPElk, McKean3 hr
Aug 3, 12:20 PM EDTFlash Flood WarningCTPElk, McKean3 hr
Aug 3, 12:30 PM EDTAreal Flood AdvisoryCTPFranklin, Fulton, Huntingdon, Juniata, Mifflin, Perry3 hr
Aug 3, 1:55 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Perry3 hr
Aug 3, 4:02 PM EDTSpecial Weather StatementCTPBlair28 min
Aug 3, 4:22 PM EDTSpecial Weather StatementCTPYork23 min
Aug 3, 4:37 PM EDTSpecial Weather StatementCTPBlair23 min
Aug 3, 4:46 PM EDTSpecial Weather StatementCTPAdams59 min
Aug 3, 4:48 PM EDTSpecial Weather StatementCTPYork27 min
Aug 3, 5:05 PM EDTSpecial Weather StatementCTPClinton55 min
Aug 3, 5:13 PM EDTSpecial Weather StatementCTPHuntingdon47 min
Aug 3, 5:40 PM EDTSpecial Weather StatementCTPCentre65 min
Aug 3, 5:44 PM EDTSpecial Weather StatementCTPLancaster31 min
Aug 3, 5:45 PM EDTSpecial Weather StatementCTPSullivan60 min
Aug 3, 5:53 PM EDTSpecial Weather StatementCTPFranklin22 min
Aug 3, 6:11 PM EDTSpecial Weather StatementCTPHuntingdon49 min
Aug 3, 6:22 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin3 hr
Aug 3, 7:14 PM EDTSpecial Weather StatementCTPAdams46 min

Nearby

Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.